# SDR 2003UALA00660

- Difficulty date: August 30, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 42,234 hours, 24,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CHORD CORRODED.  MAJOR REPAIR ACCOMPLISHED. FLOOR BEAM UPPER 'T' CAP.
